# SDR HNAA2024102201017

- Difficulty date: October 5, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 51,578 hours, 48,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERNAL EMEGENCY LIGHT INOP.  RAR LAMP ASSY IAW AMM 33-50-10
